# SDR SWAA2021090810397

- Difficulty date: August 24, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 787-794 S25r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK PLATE LOCATED BTW BS 787 TO BS 794 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT ; 2021-392097 / [01] REPLACED PLATE LOCATED BTW BS 787 TO BS 794 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 TEM 9; [02] TASK COMPLETED RII ITEM
